# SDR ASOA201101376

- Difficulty date: July 11, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 31,260 hours, 27,368 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR, LT, IS BINDING WHEN OPENING.  CHECK DOOR FOR PROPER OPERATION, ADJUST AS REQ.  CHECK DOOR FOR PROPER OPERATION, ADJUST AS REQ. FOUND RESISTANCE IN THE HANDLE MECANISIM WAS EXCESSIVE ADJUSTED OVER-WING EXIT IAW AMM 52-21-00-820-801, & PERFORM FUNCTIONAL TEST OF OVER-WING EXIT IAW AMM 52-21-00-710-801.  NO FURTHER DEFECTS NOTED.  RE-ADJUSTED LT OVER WING EXIT PROX SENSOR IAW AMM 52-70-10-820-801 & OPS CHECKED IAW TASK 52-70-10-710-801. NO FURTHER DEFECTS NOTED.  REMOVED OVERHEAD BIN NR 4 LT & PSU'S FOR SEATS 7-13 A, B IAW AMM 25-28-01-000-801 &, 25-23-01-000-801.  OK TO INSTALL BIN & PSUS SM161739 7/21/11 INSTALLED OVERHEAD BIN NR4 LT & PSU'S FOR SEATS 7-13 AB IAW AMM 25-28-01-400-801 & 25-23-01-400-801.   RII FOUND TO BE SATIFACTORY. (CLOSED)
